# SDR UIEA2014080500357

- Difficulty date: August 5, 2014
- Submitted: August 6, 2014
- Operation: Air carrier
- Aircraft: N780BA
- Make and model: Boeing 747409
- Aircraft serial: 24310
- Aircraft time: 73,578 hours, 14,401 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 65B0609756
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BRIDGE PLATE 65B06097-56 OF FWD CARGO FLOOR STRUCTURE AT STATION 660 BETWEEN LBL 7 & RBL 7.  REPLACE WITH NEW FABRICATION PART IAW EI NO T2014P53B-1998 REV 0 & SRM 51-40-02 REV 27.
